# SDR VNAA2018110711102

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 34,706 hours, 34,502 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED A GEAR DISAGREE, THE NLG WOULD NOT RETRACT, BOTH MAINS RETRACTED WITHOUT ISSUE. WE DEFERRED THE LANDING GEAR RETRACTION SYSTEM AND THE AIRCRAFT FLEW ON TO CLT.  ADJUSTED PROX SENSOR PS13 IAW CRJ 200 AMM OPS CHECK GOOD.
